Volume 33, Issue 2
Multilinear Commutators of θ-Type Calderon-Zygmund Operators on Non-Homogeneous Metric Measure Spaces

R. L. Xie ,  L. S. Shu and H. L. Wang

10.4208/ata.2017.v33.n2.7

Anal. Theory Appl., 33 (2017), pp. 178-196

Preview Full PDF BiBTex 192 566
  • Abstract

In this paper, the boundedness in Lebesgue spaces of commutators and multilinear commutators generated by θ-type Calderon-Zygmund operators with RBMO(μ) functions on non-homogeneous metric measure spaces is obtained.

  • History

Published online: 2017-05

  • AMS Subject Headings

42B20, 42B25

  • Cited by